# SDR SWIA201541166

- Difficulty date: April 18, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 28,955 hours, 20,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT RBL 1.5 FROM FS349 TO FS364 CORRODED.  REMOVED CORRODED AND INSTALLED SERVICABLE INTERCOSTAL AT RBL 1.5 FROM FS349 TO FS364 REF SRM.
